Where I am and might be

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 7/28/2010 6:28 PM (GMT -7)   
You folks are wonderful! I haven't been online for several days because my computer has been giving me fits. But I got online today, and I found your wonderful and heartening notes.
 
Saw my pdoc today. I was shaking so hard in his office that that definitely made an impression on him. He says it's either the Topamax or it's STILL withdrawal from Lexapro. So, he told me to stop the Topamax. He immediately gave me a Lexapro--it's helped me with depression some in the past, even though he usually insists I just be on a mood stabilizer--and told me to take another at bedtime and one in the morning.
 
I'm to up my clonazepam dosage and my hyrdoxyzine, to combat the panic/anxiety and the nausea, respectively. And if I wake up tomorrow still shaking as badly as I was today and have the same acute anxiety, I'll have to check into the local psych ward. Let's hope that that doesn't happen.
 
This is one of the roughest psych times I think I've ever been through. My heart goes out to anyone who's going through as much sheer hell as I am--or who's going through 1/4 or 1/8 or 1/16. You folks have been there for me, and I appreciate you immensely.
 
Friends of mine who live a lot closer--and I do wish you folks lived near me; we'd probably be good friends!--were utterly helpful today. One even drove me to the pdoc because I was shaking so much. Others fussed over me and took me out to dinner, although I wasn't very hungry. (Topamax has taken away my appetite.) Thank heavens for friends; I only hope I can help them as much.
 
Thank you again for your friendship and your caring.
 
Warmly,
Havana
Havana
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome 
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg


Carenpolar
Veteran Member


Date Joined Mar 2007
Total Posts : 672
   Posted 7/29/2010 1:46 PM (GMT -7)   
Hi.. I am glad that you are back onlline again... yes we would be great friends. if we lived closer. But we  dont know where we live. to know that..... 
 
hugs, CAren 

havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 7/29/2010 1:48 PM (GMT -7)   
I woke up with less shaking this morning, so I'm not in the psych ward. However, the panic attacks/agoraphobia are hell. I've spent just about all day in bed, dosing myself with hydroxyzine and clonazepam.

I go back to see the pdoc next week. I don't know what he'll be doing for me. He seems utterly flummoxed. So am I.

Thank you, Pebbles, for your kind words.

Havana
Havana
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome 
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg


happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 7/29/2010 7:34 PM (GMT -7)   

 

  Glad you are getting help, hang in there, those meds take awhile to get straight.

   And i'll take all the friends i can get. Even if they are online.

 

    Bill


 
   "If Life Gives You Lemons, Make Lemonade"
 
   "It isn't my fault that i am BiPolar, It is my responsibility how i treat it so that i don't hurt others or myself."  Happy Bill
 
   Meds. Respirdal  0.5 a day, more if needed.


tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 7/29/2010 8:04 PM (GMT -7)   
Havana,

I always want to reach out and give you a huge hug! I don't deal with physical symptoms well, so it's really hard for me to imagine how miserable this must be. And I can't figure out HOw you cope with everything and are so helpful here. I am impatiently waiting for you to have a better day!

(((hugs)))
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder
 
"It's never too late to become what you might have been."


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 7/30/2010 8:59 AM (GMT -7)   
Hi havana,

You are so brave! And we are all here for you and each other. I am glad HW is such a comfort to you; it is the biggest comfort to me.

I hope the meds work for you. I haven't experienced agoraphobia in many many years, but I do remember how it felt. Be gentle with yourself. Don't put any pressure on yourself. If you need to stay in, stay in. And venture out when you think you can handle it b/c in the end it is what is best for you. Just take things one step at a time.

Sending hugs your way,
Mogs
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed for panic attacks
---temporarily off Lamictal----
Seroquel 50mg/night


havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 7/30/2010 2:23 PM (GMT -7)   
Thank you so much for your good thoughts, Mogs. I wish I could have positive thoughts myself, but my thoughts all keep centering on how utterly overwhelming school is going to be for me. Graduate assistantship! Four courses! And me with next to no computer knowledge! And it all starts in a little over three weeks. I have major panic attacks just thinking about it, and I can't get my mind off it.

I ran errands today, and I felt proud of myself for doing so, even though I had panic attacks the whole time.

I have next to no appetite. I don't know if that's left over from the Topamax or what. At least I'm not shaking as badly as I was. Small compensation.

I'm doing very little, other than sleeping and reading. I feel defeated and discouraged. I don't even recognize the person I've become. I seem to've lost my core.

Again, thanks for your concern about me.

Warmly,
Havana
Havana
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome 
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg

havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 8/1/2010 5:52 PM (GMT -7)   
Pebbles, I hear you. I wish I COULD put school off for a semester. But the program starts only in the fall. And they've given me a graduate assistantship, which is good for two semesters, again, starting in the fall. Which comes up in about three weeks. So, if I back out, I can't start the program for one year. And I lose the grad assistantship. No way would they give it to me again if I turned it down once.

But I tell myself that the important thing is to get myself well and to stop worrying about school, because that panics me utterly. And I need less panic, as you so rightly say. So, if I lose out on school and the assistantship, so be it. Right now, I can't handle the pressure.

I feel like a blithering idiot regarding most computer stuff. Knowing Word well would be great. Any links to tutorials on Word would be greatly appreciated.

Thanks for caring.

Havana
Havana
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome 
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 8/1/2010 8:02 PM (GMT -7)   
havana - I think the tutorials are SO much more confusing then having someone talk you through it. I'm REALLY good with Word. I used to be a technical / business writer and do software training for an engineering firm.

If you know what you want or need to do, I can talk you through it. The new 2007 version is really frustrating to learn, until you know where everything is.

Send me an email - we can skype chat or meet on HW chat and I can talk you through anything you need to do in Word.
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder
 
"It's never too late to become what you might have been."

havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 8/2/2010 4:20 PM (GMT -7)   
Pebbles and Tortoise, you are both TOO kind!

I'm going to see if I can get a friend of mine to help me learn Word. That one-on-one tutorial might be just what I need. On the other hand, not descending into computerphobia would be another thing that I need. School wouldn't be anywhere near as scary for me if I didn't have all the computer stuff to deal with, too. But truth be told, I have little desire to write papers. I really wanted to find a job, but one never presented itself. School did.

I see my pdoc again tomorrow, and we'll see what he has to say.

Thanks again to both of you.

Hugs,
Havana
Havana
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome 
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:13 PM (GMT -7)
There are a total of 2,734,407 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
339 Guest(s), 10 Registered Member(s) are currently online.  Details
chrisp1, Rikky1, Sarebear89, Xmaslover, KChrispcat, aloha234, The king, poopme, Annie88, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer